Abschätzung der Teilsummen reeller Polynome.
Mathematische Zeitschrift, Tome 182 (1983), pp. 549-552
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
extremal problem for polynomials, inequalities for polynomial coefficients, norm of coefficient-functional, Chebyshev polynomial
@article{MZ_1983__182_173302,
author = {Heinz-Joachim Rack},
title = {Absch\"atzung der {Teilsummen} reeller {Polynome.}},
journal = {Mathematische Zeitschrift},
pages = {549--552},
year = {1983},
volume = {182},
zbl = {0489.26009},
url = {http://geodesic.mathdoc.fr/item/MZ_1983__182_173302/}
}
Heinz-Joachim Rack. Abschätzung der Teilsummen reeller Polynome.. Mathematische Zeitschrift, Tome 182 (1983), pp. 549-552. http://geodesic.mathdoc.fr/item/MZ_1983__182_173302/